Volume 37, Number 29, 2023

  1. Relative boundedness in non-Archimedean Banach spaces, 9791-9821
  2. Aymen Ammar

  3. Subgradient extragradient method with double inertial steps for quasi-monotone variational inequalities, 9823-9844
  4. Haiying Li, Xingfang Wang

  5. 2-normal composition operators with linear fractional symbols on H2, 9845-9853
  6. Rong Yang, Songxiao Li, Lian Hu

  7. Inverse conformable Sturm–Liouville problems by three spectra with discontinuities and boundary conditions, 9855-9863
  8. Mohammad Shahriari

  9. A stable numerical scheme for pricing American put options under irrational behavior with rationality parameter, 9865-9878
  10. Mohammad Saber Rohi, Hossein Azari, Saghar Heidari

  11. On Markov−switching asymmetric log GARCH models: stationarity and estimation, 9879-9897
  12. Ahmed Ghezal, Imane Zemmouri

  13. Global asymptotic stability for a classical controlled nonlinear periodic commensalism AG-ecosystem with distributed lags on time scales, 9899-9911
  14. Kaihong Zhao

  15. Continuous characterizations of weighted Besov spaces of variable smoothness and integrability, 9913-9930
  16. Pengfei Guo, Shengrong Wang, Jingshi Xu

  17. Sequential warped product submanifolds in nearly Kaehler manifolds, 9931-9943
  18. Kamran Khan, Viqar A. Khan, Meraj A. Khan

  19. Approximation properties of bivariate extension of blending type operators, 9945-9959
  20. Jaspreet Kaur, Meenu Goyal

  21. On the automorphism-invariance of finitely generated ideals and formal matrix rings, 9961-9971
  22. Le Van Thuyet, Truong Cong Quynh

  23. The GCD for finite geometric series, 9973-9979
  24. R.E. Hartwig, Pedro Patrı́cio

  25. The nonlinear mixed bi-skew Lie triple derivations on ∗-algebras, 9981-9989
  26. Jingxuan Wang, Changjing Li, Yueliang Liang, Lin Chen

  27. Comparison of proper shape and proper shape over finite coverings, 9991-9998
  28. Nikita Shekutkovski, Abdulla Buklla

  29. A note on the algebraic representation of coframes via the Scott closed set monad over the category of S0-convex spaces, 9999-10004
  30. Changchun Xia

  31. On L2−directed topological spaces in directed graphs theory, 10005-10013
  32. Hakeem A. Othman, Ahmed Ayache, Amin Saif

  33. A note on quasi-versions of selection principles, 10015-10024
  34. Zuquan Li

  35. Function characterizations of some topological spaces, 10025-10031
  36. Er-Guang Yang

  37. Result on Controllability of Hilfer fractional integro-differential equations of Sobolev-type with Non-instantaneous Impulses, 10033-10053
  38. Parveen Kumar, Ramesh Kumar Vats, Ankit Kumar

  39. Self similarity sets via fixed point theory with lack of convexity, 10055-10064
  40. Sana Hadj Amor, Ameni Remadi

  41. Superconvergence of Hermite rule for third order hypersingular integrals on interval, 10065-10076
  42. Jin Li, Yu Sang, Xiaolei Zhang

  43. A sinc-collocation approximation solution for strongly nonlinear class of weakly singular two-point boundary value problems, 10077-10092
  44. M. Nabati, Ali Barati

  45. Certain fractional inequalities via the Caputo Fabrizio operator , 10093-10106
  46. Shahid Qaisar, Arslan Munir, Hüseyin Budak

  47. Approximation properties and q-statistical convergence of Kantorovich variant of Stancu type Lupaş operators, 10107-10124
  48. Gufran Malik, Taqseer Khan, M. Mursaleen

  49. m-quasi Einstein manifolds with subharmonic potential, 10125-10131
  50. Absos Ali Shaikh, Prosenjit Mandal, Chandan Kumar Mondal, Akram Ali